# SDR ABXA010393

- Difficulty date: June 27, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 64,594 hours, 15,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T2240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2001-09-13, INSPECTION REPORTED CRACK INDICATIONS AT 2 FASTENER LOCATIONS, ON THE HORIZONTAL STABILIZER PIVOT BOX, LEFT AND RIGHT CHORDS.  THE FASTENERS WERE REMOVED AND THE HOLES WERE REWORKED OVER SIZING THE 2 HOLES BY .016 INCH.  THE REWORKED HOLES WERE REINSPECTED AND THE CRACKS WERE VERIFIED AS REMOVED IAW REA B653-41517MR.
